MathSciNet Relay Station
MathSciNet bibliographic data
MR1199921 65N30
Jiang, Bo-Nan; Povinelli, Louis A. Optimal least-squares finite element method for elliptic problems. Comput. Methods Appl. Mech. Engrg. 102 (1993), no. 2, 199–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement